# SDR HEEA967333

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075678103
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DROPS TO ZERO INTERMITTENTLY.
